MAUDE Adverse Event Report: ALPHATEC SPINE INC OSSEOSCREW SPINAL FIXATION SYSTEM; ORTHOSIS, SPINE PEDICLE FIXATION

ALPHATEC SPINE INC OSSEOSCREW SPINAL FIXATION SYSTEM; ORTHOSIS, SPINE PEDICLE FIXATION
Model Number 53165-50
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No evaluation possible at this time.The implant has not removed from the patient nor has the identifying lot number been provided.The osseoscrew system (for use with the zodiac spinal fixation system and illico mis posterior fixation system) is intended to restore the integrity of the spinal column even in the absence of fusion for a limited time period in patients with advanced stage tumors involving the thoracic and lumbar spine in whom life expectancy is of insufficient duration to permit achievement of fusion.
 
Event or Problem Description
During a scheduled 9 month follow up appointment on (b)(6) 2021 x-rays discovered a broken osseoscrew.The osseoscrew spinal fixation system was originally implanted on (b)(6) 2020.

Brand Name
OSSEOSCREW SPINAL FIXATION SYSTEM
Common Device Name
ORTHOSIS, SPINE PEDICLE FIXATION
Manufacturer (Section D)
ALPHATEC SPINE INC
1950 camino vida roble
carlsbad CA 92008
MDR Report Key11406298
Report Number2027467-2021-00005
Device Sequence Number11582266
Product Code NKB
UDI-Device Identifier00844856049062
UDI-Public(01)00844856049062
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53165-50
Device Catalogue Number53165-50
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;